# SDR 97ZZZM81

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222DG
- Make and model: Frchld F27F
- Aircraft serial: 31
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: 9565H51
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE FROM YVR-OAK, CO-PILOT'S DME INDICATOR DISPLAY WENT BLANK.  LATER THE NR 1 DE-ICING GENERATOR FAILURE LIGHT ILLUMINATED ACCOMPANIED BY A SLIGHT SMELL OF SMOKE.  CREW MADE A PRECAUTIONARY LANDING IN PDX.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 DME AND NR 1 ISOLATION TRANSFORMER.  DURING OPS CHECK WINDSHIELD HEAT C/B POPPED WHEN SELECTED ON HIGH.  FOUND NR 2 WINDSHIELD HEAT HI/LOW RELAY SHORTED TO GROUND CAUSING SEVERAL WIRES TO BURN.  MAINTENANCE REPAIRED AND REPLACED BURNED WIRING.  REMOVED AND REPLACED HI/LOW RELAY.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
